CSpace
两个hadamard型不等式的推广
任崇勋1; 俞元洪2
2006
Source Publication黑龙江大学自然科学学报
ISSN1001-7011
Volume23Issue:4Pages:430
Abstract研究了函数的凸性、单调性及相关理论,建立了关于凸函数、Lipschitz函数的两个新的Hadamard型不等式,这些不等式推广了最近文献中的有关结果.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36171
Collection中国科学院数学与系统科学研究院
Affiliation1.海南热带海洋学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
任崇勋,俞元洪. 两个hadamard型不等式的推广[J]. 黑龙江大学自然科学学报,2006,23(4):430.
APA 任崇勋,&俞元洪.(2006).两个hadamard型不等式的推广.黑龙江大学自然科学学报,23(4),430.
MLA 任崇勋,et al."两个hadamard型不等式的推广".黑龙江大学自然科学学报 23.4(2006):430.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[任崇勋]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[任崇勋]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[任崇勋]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.